MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: cath lab manager.The actual device is not available for return.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following information: it was reported that the tr band would not hold air pressure.There was 18ml of air injected into the tr band when it was applied.The tr band started to deflate after initial inflation.There was no noticeable damage to the device.The location of the leak is unknown.The patient remained in stable condition and there was no patient harm.Hemostasis was achieved by a second tr band.The procedure performed prior to the use of the tr band was left heart catheterization.The estimated blood loss was less than 250cc.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24850671
Report Number1118880-2026-00129
Device Sequence Number14900524
Product Code DXC
UDI-Device Identifier00389701011349
UDI-Public(01)00389701011349(17)280501(10)0001442007
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG
Device Catalogue NumberTRB24-REG
Device Lot Number0001442007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown